# SDR SWIA200923848

- Difficulty date: December 15, 2009
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 10,132 hours, 7,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT CORRODED.  (C CHECK)  REPLACED SUPPORT PER SRM.
